# SDR 04FDEA02768

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END HOLE, INBOARD ATTACHMENT CORRODED.  RT WING, OUTBOARD FLAP, INBOARD AFT HINGE ACTUATOR ROD END HOLE, INBOARD ATTACHMENT CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4.  ORIGINAL DIAMETER=1.187 INCH, FINAL DIAMETER=1.189 INCH AND REPAIRED AS PER EA NR 1-5750-79749, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET BORE CORRODED.
